MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS BIOTESTCELL A2; BIOTESTCELL 2

BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS BIOTESTCELL A2; BIOTESTCELL 2
Catalog Number 816047100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported a weak false positive reaction of biotestcell-a2 with the anti-a1 lectin reagent of a competitor.The customer provided a sample of the allegedly defective product biotestcell-a2 for investigational testing and also the anti-a1 reagent.Our quality control laboratory tested the complaint sample as well as their retention sample of biotestcell a2 with the anti-a1 lectin reagent and could confirm the customer´s finding: the supposedly defective product yielded a weak false positive reaction.Additionally the complaint and the retention sample of biotestcell-a2 were tested with seraclone anti-a1 and yielded correctly negative reactions.The weak false positive reactions were only observed with the anti-a1 lectin reagent of a competitor.Based on this false positive reaction we initiated further actions.A review of the batch record documentation showed no irregularities which might have negative influences on the quality of the allegedly defective lot.

Brand Name
REAGENT RED BLOOD CELLS BIOTESTCELL A2
Common Device Name
BIOTESTCELL 2
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key8563627
Report Number9610824-2019-00021
Device Sequence Number11329705
Product Code KSZ
UDI-Device Identifier07611969952625
UDI-Public(01)07611969952625(17)190408(10)8907011-00
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2019
Device Catalogue Number816047100
Device Lot Number89007011-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2019
Initial Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1